Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 986867, 13 pages
http://dx.doi.org/10.1155/2012/986867
Research Article

A Fuzzy Simulation-Based Optimization Approach for Groundwater Remediation Design at Contaminated Aquifers

1MOE Key Laboratory of Regional Energy Systems Optimization, S&C Academy of Resource and Environmental Research, North China Electric Power University, Beijing 102206, China
2Faculty of Engineering and Applied Science, University of Regina, Regina, SK, Canada S4S 0A2
3Bureau of Economic Geology, Jackson School of Geosciences, The University of Texas at Austin, Austin, TX 78713, USA

Received 22 July 2011; Accepted 17 November 2011

Academic Editor: J. Jiang

Copyright © 2012 A. L. Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. L. Yang, G. H. Huang, Y. R. Fan, and X. D. Zhang, “A Fuzzy Simulation-Based Optimization Approach for Groundwater Remediation Design at Contaminated Aquifers,” Mathematical Problems in Engineering, vol. 2012, Article ID 986867, 13 pages, 2012. https://doi.org/10.1155/2012/986867.